Computing Publications

Publications Home » Globally convergent interior-poin...

Globally convergent interior-point algorithm for nonlinear programming

I Akrotirianakis, Berc Rustem

Journal Article
Journal of Optimization Theory and Applications
Volume 125
Issue 3
2005
ISSN 0022-3239
PDF of full publication (173 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.